An approximate solution of a complete linear singular integral equation with the Hilbert kernel
Matematičeskie zametki, Tome 41 (1987) no. 5, pp. 693-709
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_41_5_a7,
author = {A. A. Babaev and B. I. Musaev},
title = {An approximate solution of a complete linear singular integral equation with the {Hilbert} kernel},
journal = {Matemati\v{c}eskie zametki},
pages = {693--709},
year = {1987},
volume = {41},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_41_5_a7/}
}
TY - JOUR AU - A. A. Babaev AU - B. I. Musaev TI - An approximate solution of a complete linear singular integral equation with the Hilbert kernel JO - Matematičeskie zametki PY - 1987 SP - 693 EP - 709 VL - 41 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1987_41_5_a7/ LA - ru ID - MZM_1987_41_5_a7 ER -
A. A. Babaev; B. I. Musaev. An approximate solution of a complete linear singular integral equation with the Hilbert kernel. Matematičeskie zametki, Tome 41 (1987) no. 5, pp. 693-709. http://geodesic.mathdoc.fr/item/MZM_1987_41_5_a7/